1.Dễ
In delegation, what does supervision mean?
- ASigning the delegate’s documentation without checking it
- BDoing every delegated task yourself to make sure that it is done right
- CLeaving the delegate to finish without any contact
- DGuidance, follow-up and evaluation of the delegated task by the nurse
2.Dễ
Why may a full-thickness burn feel painless at its center?
- AThe patient has been given too much fluid
- BThe burn has already fully healed
- CThe burn only affects the thin surface layer of the skin
- DThe nerve endings in the skin have been destroyed
3.Dễ
Trong phân loại thương vong hàng loạt, thẻ xanh lá thường đánh dấu loại nào?
- ATử vong hoặc chờ đợi
- BCấp cứu ngay: cần điều trị tức thì
- CTrì hoãn: chấn thương nặng nhưng hiện ổn định
- DChấn thương nhẹ: "người bị thương đi được"
4.Trung bình
A patient is admitted with diabetic ketoacidosis. Which prescribed treatment is usually started first?
- ASubcutaneous long-acting insulin only, given once
- BIV isotonic fluid such as 0,9% sodium chloride
- CA high-carbohydrate meal
- DOral potassium tablets
5.Trung bình
Trong khi truyền kháng sinh tĩnh mạch, người bệnh nổi mày đay, khò khè và khàn giọng. Điều dưỡng làm gì trước tiên?
- AGiảm tốc độ truyền còn một nửa
- BGhi lại phản ứng vào hồ sơ
- CCho diphenhydramine đường uống
- DNgừng truyền
6.Trung bình
A patient is receiving a blood transfusion. Which task can the nurse delegate to a nursing assistant?
- AMeasuring and reporting vital signs at the times set by the nurse
- BDeciding whether to stop the transfusion if the patient has chills
- CStarting the transfusion once the blood arrives
- DAssessing the patient for signs of a transfusion reaction
7.Khó
An older adult with type 2 diabetes is confused and very dehydrated. The glucose is 900 mg/dL (50 mmol/L), and blood and urine show no significant ketones. What is the most likely problem?
- ADiabetic ketoacidosis
- BHyperosmolar hyperglycemic state
- CHypoglycemia with rebound
- DStress-induced mild hyperglycemia
8.Khó
A patient on a cardiac monitor suddenly becomes unresponsive, and the monitor shows ventricular fibrillation. What is the priority once help has been called?
- AGive an oral antiarrhythmic tablet and recheck the rhythm in five minutes
- BRecord a full 12-lead ECG to confirm the rhythm before doing anything else at all
- CDefibrillate as soon as the defibrillator is available, with CPR until then
- DCheck the blood potassium level before any shock is considered
Đáp án
- 1. D · Guidance, follow-up and evaluation of the delegated task by the nurse
- 2. D · The nerve endings in the skin have been destroyed
- 3. D · Chấn thương nhẹ: "người bị thương đi được"
- 4. B · IV isotonic fluid such as 0,9% sodium chloride
- 5. D · Ngừng truyền
- 6. A · Measuring and reporting vital signs at the times set by the nurse
- 7. B · Hyperosmolar hyperglycemic state
- 8. C · Defibrillate as soon as the defibrillator is available, with CPR until then
Lời giải đầy đủ từng bước: hãy luyện chủ đề này trên examproblems.com.